Ursula Ludwig Home Page
Ursula Ludwig

french homepage (francais)

Contact

CV

Research

Teaching

Outreach


Research Interests


List of Publications

submitted

  • A Morse-Bott type complex and the Bismut-Zhang torsion for intersection cohomology, 55 pages, submitted, 2020.

published or accepted for publication

  • An Extension of a Theorem by Cheeger and Müller to Spaces with Isolated Conical Singularities,
    Duke Math. J., 169, no. 13, 2501-2570, 2020.
  • An Index Formula for the Intersection Euler Characteristic of an Infinite Cone,
    Math. Z., 296, No. 1-2, 99-126, 2020.
  • Comparison between two complexes on a singular space,
    J. Reine Angew. Math. (Crelle) 724, 1-52, 2017.
  • A complex in Morse theory computing intersection homology,
    Ann. Inst. Fourier 67 (1), 197-236, 2017.
  • An analytic approach to the stratified Morse inequalities for complex cones,
    Int. J. Math., Vol. 24, No. 12, 2013, arXiv:1107.1636.
  • The Witten deformation for even dimensional conformally conic manifolds,
    Trans. Amer. Math. Soc. 365, no. 2, 885-909, 2013, arXiv:1011.5357.
  • A proof of the stratified Morse inequalities for singular complex algebraic curves using the Witten deformation,
    Ann. Inst. Fourier 61, No. 5, 1749-1777, 2011.
  • The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions,
    Ann. Inst. Fourier 60 (5), 1533-1560, 2010.
  • The Witten complex for singular spaces of dimension 2 with cone-like singularities,
    Math. Nachrichten 284 (No 5-6), 717-738, 2011.
  • Morse-Smale-Witten complex for gradient-like vector fields on stratified spaces,
    Proceedings of the 2005 Marseille singularity school and conference, CIRM, Marseille, France, January 24--February 25, 2005. World Scientific, 683-713, 2007.
Notes published in CRAS:
  • An Extension of a Theorem by Cheeger and Müller to Spaces with Isolated Conical Singularities,
    C. R., Math., Acad. Sci. Paris 356, No. 3, 327-332, 2018.
  • An Index Formula for the Intersection Euler Characteristic of an Infinite Cone,
    C. R., Math., Acad. Sci. Paris, 355, No. 1, 94-98, 2017.
  • Comparison between two complexes on a singular space,
    C. R., Math., Acad. Sci. Paris 350, No. 9-10, 525-528, 2012.
  • The Witten deformation for even dimensional spaces with cone-like singularities and admissible Morse functions,
    C. R., Math., Acad. Sci. Paris 348, No. 15-16, 915-918, 2010.
  • The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions,
    C. R., Math., Acad. Sci. Paris 347, No. 13-14, 801-804, 2009.
  • The Witten complex for algebraic curves with cone-like singularities,
    C. R., Math., Acad. Sci. Paris 347, No. 11-12, 651-654, 2009.
Contribution to OWF-Reports:
  • Comparison between two complexes on a singular space,
    in OWF-Report 56/2011, for the Workshop Stratified Spaces: Joining Analysis, Topology and Geometry, Dec 11 - Dec 17, 2011.
  • The Witten deformation for singular spaces with cone-like singularities,
    in Oberwolfachreport 07/2010, for the Workshop Analysis and Geometric Singularities, June 27th - July 3rd, 2010.